Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Severe vaginal itching, redness and swelling. No relief with home remedies and monistat kit. Instant relief?

Last monday my vagina got extremely swollen, red and extremely itchy. I used vagisil to relief the itch. it worked for a couple of days but now it burns when i use it. On tuesday i used Monistat 3 (for 3 nights in a row) and used the creme that was provided with the kit. But now (On sunday) my vagina is extremely itchy, worst then the first days. I know the monistat kit said that it may take up to 7 days for the yeast infection to clear but i really cant take this itchinest. Ive taken warm baths with nothing in the water, ive put a cold cloth but nothing helps. i really dont know what to do anymore. doesnt anyone have an instant relief tips? and if this could really be a yeast infection?
Asked On : Thu, 25 Oct 2012
Answers:  1 Views:  311
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi there,

Thanks for your query.

There is NO medicine to give instant relief.

Yeast infection is commonly associated with parasitic infection, such as Trichomonas and Haemophilus.

Hence, I will recommend that you take a combination of oral anti-fungal drug, such as fluconazole + a single high dose of anti-amebic drug, such as, metronidazole or tinidazole, and a course of an antibiotic, such as, Azithromycin.

You may also take a course of anti-histaminic drug, such as, levoceterizine, for reducing the itch.

Consult your doctor and apprise him of my opinion. I am certain that he will agree with me, and will prescribe the medicines as advised.

In case of any further queries, revert back to me THROUGH DIRECT PREMIUM QUERY (Paid), addressed to me personally. You will receive- almost immediately- my response in great details.

If you find my response helpful and informative, do not forget an “excellent” (5-star rating) to my answer, to ENCOURAGE ALL doctors- engaged in social service- to render sound advice to the FREE queries.

Fond regards and have a nice day

Dr. Rakesh Karanwal
Answered: Tue, 17 Dec 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor